Skip to Main content Skip to Navigation
Journal articles

Necessary and sufficient condition for stabilizability of discrete-time linear switched systems: a set-theory approach

Abstract : In this paper, the stabilizability of discrete-time linear switched systems is considered. Several sufficient conditions for stabilizability are proposed in the literature, but no necessary and sufficient. The main contributions are the necessary and sufficient conditions for stabilizability based on set-theory and the characterization of a universal class of Lyapunov functions. An algorithm for computing the Lyapunov functions and a procedure to design the stabilizing switching control law are provided, based on such conditions. Moreover a sufficient condition for non-stabilizability for switched system is presented. Several academic examples are given to illustrate the efficiency of the proposed results. In particular, a Lyapunov function is obtained for a system for which the Lyapunov-Metzler condition for stabilizability does not hold.
Complete list of metadata

Cited literature [27 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00875424
Contributor : Mirko Fiacchini Connect in order to contact the contributor
Submitted on : Wednesday, January 22, 2014 - 7:00:12 AM
Last modification on : Tuesday, October 19, 2021 - 11:22:22 PM
Long-term archiving on: : Tuesday, April 22, 2014 - 10:07:01 PM

File

12-0965_03_MS.pdf
Files produced by the author(s)

Identifiers

Citation

Mirko Fiacchini, Marc Jungers. Necessary and sufficient condition for stabilizability of discrete-time linear switched systems: a set-theory approach. Automatica, Elsevier, 2014, 50 (1), pp.75-83. ⟨10.1016/j.automatica.2013.09.038⟩. ⟨hal-00875424⟩

Share

Metrics

Record views

363

Files downloads

358